# SDR CALA2015021293136

- Difficulty date: February 8, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 56,957 hours, 23,090 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH MSG EPSU INTERNAL LOAD EMER RT IAW TSM 33-51-00-810-807A.  RESEAT CONNECTOR 12WL.  GND OPERATIONS TESTED AMM 33-51-58 & NO DEFECTS NOTED.
